Announcement

Collapse
No announcement yet.

Question for women about that time o month.

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • #31
    Zach, ask your ex how her sleep has been, is she getting enough? Has she been feeling exhausted? Prep for a big conference sounds like a huge deal. Has she found time to exercise? Is she feeling any "bearing down" sensation in her lower abdomen region?

    When you say that she says "light", I presume it means light volume and not "light" in color? What is the color of the spotting? Is it a tinged red? Pink? Bright red? Maroon? Dark Red?

    Comment


    • #32
      Any digestive problems? Diarrhea? These can interfere with absorbing the pill, and have the same effect as a missed dose.

      Comment


      • #33
        Well she wasnt pregnant. Its almost stopped now i guess. Yea shes not getting great sleep, really stressed (crazy stressed trying to find an outfit for tomorrow), her stomach feels fine i believe and it was a regular blood color, darkish, i meant light flow. No digestive issues i believe.

        Comment

        Working...
        X